# SDR DL76G092028

- Difficulty date: December 22, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 51,357 hours, 7,350 cycles
- Engine: Ge CF680
- Engine time: 28,108 hours, 38,129 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part serial: P1425
- Condition: Failed
- Part time: 28,108 hours, 38,129 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU FAILED ON PUSHBACK WITH A FAULT LIGHT ILLUMAINATED.  AFTER SYS RESET TEST PERFORMED WITH PNEUMATIC LOAD APPLIED.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
